# SDR ASMF200501015

- Difficulty date: January 19, 2005
- Submitted: January 22, 2005
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 34,359 hours, 13,643 cycles
- Engine: Pwa PW2037
- Engine time: 34,979 hours, 10,087 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 1026V0800
- Part serial: 1652
- Condition: Failed
- Location: Left Engine
- Part time: 12,810 hours, 4,709 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED A HYDRAULIC LEAK IN THE LEFT ENGINE FILTERS MODULE TUBE, TUBE WAS TIGHTENED AND ENGINE WAS MOTORIZED, BUT DURING THE PROCESS A NEW LEAK WAS DETECTED IN THE DE-OILER.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE BEARING SCAVENGE VALVE AND FILTERS MODULE LINE WERE REPLACED IAW MM 72-61-02, TESTED CORRECT.
